首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:Existence of solutions for fractional differential equations with integral boundary conditions
  • 本地全文:下载
  • 作者:Rian Yan ; Shurong Sun ; Hongling Lu
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2014
  • 卷号:2014
  • 期号:1
  • 页码:25
  • DOI:10.1186/1687-1847-2014-25
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, we study boundary-value problems for the following nonlinear fractional differential equations involving the Caputo fractional derivative: D 0 + α C x ( t ) = f ( t , x ( t ) , C D 0 + β x ( t ) ) , t ∈ [ 0 , 1 ] , x ( 0 ) + x ′ ( 0 ) = y ( x ) , ∫ 0 1 x ( t ) d t = m , x ″ ( 0 ) = x ‴ ( 0 ) = ⋯ = x ( n − 1 ) ( 0 ) = 0 , where D 0 + α C , D 0 + β C are the Caputo fractional derivatives, f : [ 0 , 1 ] × R × R → R is a continuous function, y : C ( [ 0 , 1 ] , R ) → R is a continuous function and m ∈ R , n − 1 < α < n ( n ≥ 2 ), 0 < β < 1 is a real number. By means of the Banach fixed-point theorem and the Schauder fixed-point theorem, some solutions are obtained, respectively. As applications, some examples are presented to illustrate our main results. MSC:34A08, 34B10.
  • 关键词:fractional differential equation ; boundary-value problem ; fixed-point theorem
国家哲学社会科学文献中心版权所有